# SDR UPS97825304

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, L/W LOWER AFT SPAR CRACKED AT STA XW 120.  REMOVED 4 HYDRAULIC LINES FOM.  REMOVED 2 AUX SPAR FITTINGS, INSTALLED 05, -7 AND -3 FITTINGS AND FILLER IAW DC8 SRM 57-2-6 AND REO 03831 REV A, DC8 SRM 51-1-20A, 51-3-0.  REINSTALLED HYD LINES IAW DC 8 MM 20-18-0.  LEAK CHECKED GOOD.
